Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Color of lips lighter than other parts of face. Done lightening treatments. Help

Dear Dr. I am 34 years old, I used to use some lightining treatments about 7 years ago, after that I had a problem with the white region above my lips about 4-5 cms which are not completly white and are lighter than other parts of my face but similar to the color of my body, i used to cover it with a cosmetic cream, it is not very critical but I am more sensitive these days and search for help. Once I went to a dramatologist and he compared the color of my body and face and this region and prescribed FE pills, nothing more. Would you please help me on this topic? Regards M.M.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
i think u are suffering from post inflammatory depigmentation of can be due to herpes or ur lightening can be treated with placentrex gel in the morning application and exposed to sunlight for 15 minutes and application of flutivate ointment in the night with iron supplementation can make lips normal
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor